# SDR 2023F00260

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: General aviation
- Aircraft: N699TW
- Make and model: Amd FALCON20
- Aircraft serial: 050
- Aircraft time: 35,522 hours, 30,912 cycles
- Engine: Ge CF7002D2
- Engine time: 9,283 hours, 9,426 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 5001T39G29
- Part serial: GAT41080
- Condition: Abnormal
- Location: Zone 600
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED CHS, SHORTLY AFTER TAKEOFF THE RH ENGINE ROLLED BACK ON POWER. CREW CONTACTED ATC AND RETURNED TO CHS.
